Some conditions under which slow oscillation of a sequence of fuzzy numbers follows from Ces`{a}ro summability of its generator sequence
Articles > Article · 2014
Authors: İbrahim ÇANAK
Iranian journal of fuzzy systems, International, WoS, 2014, vol 11, pp 15-22
Summary
Let $(u_n)$ be a sequence of fuzzy numbers. We recover the slow oscillation of $(u_n)$ of fuzzy numbers from the Ces`{a}ro summability of its generator sequence and some additional conditions imposed on $(u_n)$. Further, fuzzy analogues of some well known classical Tauberian theorems for Ces`{a}ro summability method are established as particular cases.